# SDR AALA202503038217

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 38,220 hours, 16,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED LIGHT HAS ONE BULB THAT NEEDS TO BE RE-LAMPED.  REPLACED BULB AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-18-00.
